Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 890503, 6 pages
http://dx.doi.org/10.1155/2014/890503
Research Article

Global Existence of Solution for Cauchy Problem of Two-Dimensional Boussinesq-Type Equation

1Department of Mathematics, Henan University of Technology, Zhengzhou 450001, China
2School of Foreign Languages, Huazhong University of Science and Technology, Wuhan 430074, China

Received 13 January 2014; Accepted 20 February 2014; Published 27 March 2014

Academic Editors: R. I. Avery and O. H. Miyagaki

Copyright © 2014 Qingying Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qingying Hu, Chenxia Zhang, and Hongwei Zhang, “Global Existence of Solution for Cauchy Problem of Two-Dimensional Boussinesq-Type Equation,” ISRN Mathematical Analysis, vol. 2014, Article ID 890503, 6 pages, 2014. https://doi.org/10.1155/2014/890503.